# SDR SWAA084431

- Difficulty date: August 8, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 16,551 hours, 9,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT AFT END.  SECURED EEPLS SECTION.  OPS CK GOOD PER MM.
